

TRUST AND BETRAYAL PROGRAMME

- 09.30am Welcome and technical tips
- 09.35am Meet your Buddies
- 09.40am Session 1: Early Attackments
- 10.15am Buddy Group Discussion (15 mins)
- 10.30am Break (10 mins)
- 10.40am Session 2: Betrayal of a Sacred Vow (Alex)
- 11.05am ANY QUESTIONS OR COMMENTS?
- 11.15am Session 3: Betrayal of a Sacred Vow (Becky)
- 11.45am Buddy Group Discussion (15 mins)
- 12.00pm Break (5 mins)
- 12.05pm Session 4: I Didn't See it Coming
- 12.35pm Buddy Group Discussion (10 mins)
- 12.45pm ANY COMMENTS OR QUESTIONS?
- 12.55pm Updates and Information